Heteroskedasticity, the single crossing property and ordered response models
Andreas Drichoutis,
Rodolfo Nayga and
Panagiotis Lazaridis ()
Economics Bulletin, 2006, vol. 3, issue 32, 1-6
Abstract:
Heteroskedasticity in ordered response models has not garnered enough attention in the literature. Econometric software packages do not handle this problem satisfactorily either. We provide formulas to calculate heteroskedasticity corrected marginal effects and discrete changes using an approach that deals with single crossing property, a very restrictive assumption of ordered response models.
JEL-codes: C1 (search for similar items in EconPapers)
Date: 2006-11-24
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.accessecon.com/pubs/EB/2006/Volume3/EB-06C10009A.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-06c10009
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().